# SDR SCNA20240729285

- Difficulty date: July 1, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 58,772 hours, 22,718 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Broken
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L1 SLIDE SWAP FOR RESTORATION, FOUND BROKEN GIRT BAR LATCH.  INSTALLED NEW LATCH REF AMM 25-66-01.
